MathSciNet Relay Station
MathSciNet bibliographic data
MR1435135 82B20 (57M12 57M20)
Dolbilin, N. P.; Zinov′ev, Yu. M.; Mishchenko, A. S.; Shtan′ko, M. A.; Shtogrin, M. I. Homological properties of two-dimensional coverings of lattices on surfaces. (Russian) Funktsional. Anal. i Prilozhen. 30 (1996), no. 3, 19--33, 95; translation in Funct. Anal. Appl. 30 (1996), no. 3, 163–173 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement